Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138

  [Search Papers]
1281. H. Salehi,
Duality and Cosmological Constant
Int. J. Theor. Phys. 36(1997), 2035-2042  [abstract]   
arXive.org link: hep-th/9709157 [ abs, src, ps, others], cited by
IPM/P-1997/028
 
1282. M. Khorrami and M. Alimohammadi,
Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
Mod. Phys. Lett. A 12(1997), 2265-2270  [abstract]   
arXive.org link: hep-th/9612018 [ abs, src, ps, others], cited by
IPM/P-1997/025
 
1283. A. Aghamohammadi, M. Alimohammadi and M. Khorrami,
A Pseudo-Conformal Representation of the Virasoro Algebra
Mod. Phys. Lett. A 12(1997), 1349-1353  [abstract]   
arXive.org link: hep-th/9611009 [ abs, src, ps, others], cited by
IPM/P-1997/018
 
1284. M. Abolfath, J.J. Palacios, H.A. Fertig, S.M. Grivin and A.H. MacDonald,
A Critical Comparison of Field Theory and Microscopic Wave Functions for Skyrmions in Quantum Hall Ferromagnets
Phys. Rev. B 56(1997), 6795-6804  [abstract]   
arXive.org link: cond-mat/9705125 [ abs, src, ps, others], cited by
IPM/P-1997/016
 
1285. A. Shafiekhani and M. Khorrami,
Exactly and Quasi-Exactly Solvable Modelson the Basis of osp(2|1)
Mod. Phys. Lett. A 12(1997), 1655-1661  [abstract]   
arXive.org link: hep-th/9706164 [ abs, src, ps, others], cited by
IPM/P-1997/015
 
1286. A.M. Ghezelbash and V. Karimipour,
Global Conformal Invariance in D Dimensional and Logarithmic Correlation Functions
Phys. Lett. B 402(1997), 282-289  [abstract]   
arXive.org link: hep-th/9704082 [ abs, src, ps, others], cited by
IPM/P-1997/014
 
1287. M. Alimohammadi and M. Khorrami,
Greens Functions of 2-Dimensional Yang-Mills Theoies on Nonorientable Surfaces
Z. Phys. C 76(1997), 729-731  [abstract]   
arXive.org link: hep-th/9608144 [ abs, src, ps, others], cited by
IPM/P-1997/012
 
1288. A. Langari and V. Karimipour,
Quantum Renormalization Group for 1 Dimensional Fermion Systems: A Modified Scheme
Phys. Lett. A 236(1997), 106-112  [abstract]   
arXive.org link: cond-mat/9611128 [ abs, src, ps, others], cited by
IPM/P-1997/004
 
1289. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi,
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497(1997), 555-566  [abstract]   
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
IPM/P-1996/039
 
1290. S. Rouhani and M.R. Rahimi Tabar,
Logarithmic Correlation Functions in Two-Dimensional Turbulence
Phys. Lett. A 224(1997), 331-336  [abstract]   
arXive.org link: hep-th/9606154 [ abs, src, ps, others], cited by
IPM/P-1996/038
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.